Volume 16, Issue 4
A Quasi-Interpolation Satisfying Quadratic Polynomial Reproduction with Radial Basis Functions

L. Zha and R. Z. Feng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 348-357

Preview Full PDF 0 133
  • Abstract

In this paper, a new quasi-interpolation with radial basis functions which satisfies quadratic polynomial reproduction is constructed on the infinite set of equally spaced data. A new basis function is constructed by making convolution integral with a constructed spline and a given radial basis function. In particular, for twicely differentiable function the proposed method provides better approximation and also takes care of derivatives approximation.

  • History

Published online: 2007-11

  • Keywords

  • AMS Subject Headings

  • Cited by